Search - Archive ouverte HAL Access content directly

Filter your results

11 Results
Image document

On the genealogy of conditioned stable Lévy forests

Loic Chaumont , Juan Carlos Pardo Millan
Preprints, Working Papers, ... hal-00155592v1

Harmonic and stochastic analysis of Dunkl processes

Piotr Graczyk , Margit Rösler , Marc Yor
Hermann, pp.228, 2008, Travaux en cours, 978-27056-6810-5
Books hal-03054028v1
Image document

Real algebraic curves with large finite number of real points

Erwan Brugallé , Alex Degtyarev , Ilia Itenberg , Frédéric Mangolte
European Journal of Mathematics, 2019, 5, pp.686-711. ⟨10.1007/s40879-019-00324-9⟩
Journal articles hal-01832739v2

Two Novel Phycoerythrin-Associated Linker Proteins in the Marine Cyanobacterium Synechococcus sp. Strain WH8102

Christophe Six , Jean-Claude Thomas , Laurent Thion , Yves Lemoine , Frank Zal , et al.
Journal of Bacteriology, 2005, 187 (5), pp.1685-1694. ⟨10.1128/JB.187.5.1685-1694.2005⟩
Journal articles hal-03924512v1
Image document

Brane actions, categorifications of Gromov–Witten theory and quantum K–theory

Etienne Mann , Marco Robalo
Geometry and Topology, 2018, 22 (3), pp.1759-1836. ⟨10.2140/gt.2018.22.1759⟩
Journal articles hal-01151061v2

Fluctuation theory and exit systems for positive self-similar Markov processes

Loïc Chaumont , Andreas E. Kyprianou , Juan Pardo , Víctor Rivero
Annals of Probability, 2012, 40 (1), pp.245 - 279. ⟨10.1214/10-AOP612⟩
Journal articles hal-03031589v1
Image document


Etienne Mann , Marco Robalo
Preprints, Working Papers, ... hal-01739898v1
Image document

Deformation theory of bialgebras, higher Hochschild cohomology and Formality

Grégory Ginot , Sinan Yalin
Preprints, Working Papers, ... hal-01714212v1

Estimation du paramètre des moyennes mobiles hilbertiennes

Céline Turbillon , Denis Bosq , Jean-Marie Marion , Besnik Pumo
Comptes Rendus. Mathématique, 2008, 346 (5–6), pp.347 - 350. ⟨10.1016/j.crma.2008.01.008⟩
Journal articles istex hal-03054051v1
Image document

Manin Matrices, Quantum Elliptic Commutative Families and Characteristic Polynomial of Elliptic Gaudin Model

Vladimir Roubtsov , Alexey Silantyev , Dmitri Talalaev
Symmetry, Integrability and Geometry : Methods and Applications, 2009, 5 (110), Non spécifié. ⟨10.3842/SIGMA.2009.110⟩
Journal articles hal-03054058v1
Image document

Some explicit identities associated with positive self-similar Markov processes.

Loic Chaumont , Andreas Kyprianou , Juan Carlos Pardo Millan
Preprints, Working Papers, ... hal-00167291v1